# SDR USAASB09011

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHTING AT THE AFT LT SERVICE DOOR EXIT LIGHT AND AT THE EMERGENCY EXIT ROWS INOPERATIVE.  MX REMOVED AND REPLACED THE AFT LT EMERGENCY LIGHT BATTERY PACK. OPS CHECK OF EMERGENCY LIGHTS GOOD.
